MAUDE Adverse Event Report: STAAR SURGICAL EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 12.6 (-10.5/2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and visual disturbances (poor near vision).The lens was exchanged for a longer length lens and the problem was resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
 
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5 - "a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and visual disturbances (poor near vision)." corrected to "a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and blurred vision." h6 - health effect - clinical code: 2140 corrected to 2137.Claim #: (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and blurred vision.The lens was exchanged for a longer length lens and the problem was resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.

Brand Name
EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key24462015
Report Number2023826-2026-00318
Device Sequence Number18485835
Product Code QCB
UDI-Device Identifier00840311308392
UDI-Public(01)00840311308392(11)251004(17)280930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 12.6 (-10.5/2.0)
Device Catalogue NumberVTICM5 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured10/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL - SFC-45, LOT#: UNK.; FOAM TIP PLUNGER - FTP, LOT#: UNK.; INJECTOR MODEL - MSI-PF, LOT#: UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale